MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341607 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Cancer (3262)
| Date of Event |
09/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left unknown adverse event.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent unspecified breast surgery with a 690cc mentor memoryshape breast implant on both sides and experienced breast implant rupture on her right side, and unknown adverse event on the left side.As a result, the devices were explanted on (b)(6) 2022.This medwatch report is for the patient¿s left-sided device.
Event or Problem Description
It was reported that a 53-year-old female patient who underwent breast implant surgery with mentor medical devices (mentor memoryshape¿ lm+ 690cc, date of implant (b)(6) 2016 experienced breast implant rupture on the right side.It was also reported that the patient has developed breast cancer in 2020.As a result, the patient underwent bilateral explantation on (b)(6) 2022.Should additional information become available, this case will be re-assessed and notes will be updated.This supplemented medwatch report is for the patient¿s left-sided device.
Additional Manufacturer Narrative
On october 3, 2022, mentor received additional information based on which file was reviewed by the clinician and event description has been updated accordingly under field b5.Health effect code "cancer' has been added to field h6.Corresponding fields have been updated on this form.On october 11, 2022, the mentor failure analysis lab received the device for evaluation.On october 16, 2022, device evaluation was completed.Device evaluation summary: mentor conducted visual inspection of the returned device.During visual analysis of the returned sample mentor memoryshape¿ lm+ 690cc, no apparent damage or visual anomalies were observed.As part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Reason for device explant and/or reoperation: left cancer this supplemented medwatch report is for the patient¿s left-sided device.Manufacturer¿s reference number: (b)(4).